# SDR SIMA20150302001

- Difficulty date: March 2, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 11,845 hours, 7,712 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.   REMOVED AND REPLACED THE FLASHLIGHT IAW AMM 25-61-02. OPS CHECKED GOOD.
